JournalsprimsVol. 32, No. 5pp. 929–955

Necessary Conditions for Fredholmness of Partial Differential Operators of Irregular Singular Type

  • Masatake Miyake

    Nagoya University, Japan
  • Masafumi Yoshino

    Hiroshima University, Japan
Necessary Conditions for Fredholmness of Partial Differential Operators of Irregular Singular Type cover
Download PDF

Cite this article

Masatake Miyake, Masafumi Yoshino, Necessary Conditions for Fredholmness of Partial Differential Operators of Irregular Singular Type. Publ. Res. Inst. Math. Sci. 32 (1996), no. 5, pp. 929–955

DOI 10.2977/PRIMS/1195162385